# SDR 96FDEA00346

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 6518636
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEEL BEAM (STR 29L) AROUND FASTENERS COMMON TO THE SKIN AT BS 950.  *S/D*  REMOVED CORROSION FROM S-29L LEFTHAND KEEL BEAM AT BS 950 AND REPAIRED AREAS IAW SRM 27-53-13.
